Pacific Journal of Mathematics

Approximation by convolutions.

R. E. Edwards

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 85-95.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995994

Mathematical Reviews number (MathSciNet)
MR0198137

Zentralblatt MATH identifier
0141.12504

Subjects
Primary: 42.55

Citation

Edwards, R. E. Approximation by convolutions. Pacific J. Math. 15 (1965), no. 1, 85--95. https://projecteuclid.org/euclid.pjm/1102995994


Export citation

References

  • [1] Paul J. Cohen, Factorization in group algebras, Duke Math. J. 26 (1959), 199-205.
  • [2] R. E. Edwards, On functionswhich are Fourier transforms,Proc. Amer. Math. Soc. 5 (1954), 71-78.
  • [3] Edwin Hewitt and H. S. Zuckerman, Some theorems on lacunaryFourierseries, with extensions to compact groups, Trans. Amer. Math. Soc. 93 (1959), 1-19.
  • [4] Walter Rudin, Fourier analysis on groups, Interscience Publishers (1962).
  • [5] Walter Rudin, Trigonometric series with gaps, J. Math, and Mech. 9 (I960), 203-228.